UNIGE document Scientific Article
previous document  unige:17553  next document
add to browser collection
Title

Automorphisms of $mathbb{A}^{1}$-fibered affine surfaces

Authors
Dubouloz, Adrien
Published in Transactions of the American Mathematical Society. 2011, vol. 363, no. 11, p. 5887-5924
Identifiers
Full text
Structures
Citation
(ISO format)
BLANC, Jeremy, DUBOULOZ, Adrien. Automorphisms of $mathbb{A}^{1}$-fibered affine surfaces. In: Transactions of the American Mathematical Society, 2011, vol. 363, n° 11, p. 5887-5924. https://archive-ouverte.unige.ch/unige:17553

203 hits

0 download

Update

Deposited on : 2011-11-25

Export document
Format :
Citation style :